Nonlinear similarity of matrices

Sylvain Cappell, Julius L. Shaneson

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)899-902
Number of pages4
JournalBulletin of the American Mathematical Society
Volume1
Issue number6
DOIs
StatePublished - 1979

Fingerprint

Similarity

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Nonlinear similarity of matrices. / Cappell, Sylvain; Shaneson, Julius L.

In: Bulletin of the American Mathematical Society, Vol. 1, No. 6, 1979, p. 899-902.

Research output: Contribution to journalArticle

Cappell, Sylvain ; Shaneson, Julius L. / Nonlinear similarity of matrices. In: Bulletin of the American Mathematical Society. 1979 ; Vol. 1, No. 6. pp. 899-902.
@article{39b1c2b2b9674f509d52a60130015c36,
title = "Nonlinear similarity of matrices",
author = "Sylvain Cappell and Shaneson, {Julius L.}",
year = "1979",
doi = "10.1090/S0273-0979-1979-14688-3",
language = "English (US)",
volume = "1",
pages = "899--902",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "6",

}

TY - JOUR

T1 - Nonlinear similarity of matrices

AU - Cappell, Sylvain

AU - Shaneson, Julius L.

PY - 1979

Y1 - 1979

UR - http://www.scopus.com/inward/record.url?scp=84966234553&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84966234553&partnerID=8YFLogxK

U2 - 10.1090/S0273-0979-1979-14688-3

DO - 10.1090/S0273-0979-1979-14688-3

M3 - Article

AN - SCOPUS:84966234553

VL - 1

SP - 899

EP - 902

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 6

ER -